An integral representation for negative definite functions on abelian *-semigroups without zero

N.Sakakibara N.Sakakibara, Nobuhisa Sakakibara

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)107-114
JournalJournal of the Asahikawa National College of Technology
Volume32
Publication statusPublished - 1995 Mar 1

Cite this

An integral representation for negative definite functions on abelian *-semigroups without zero. / N.Sakakibara, N.Sakakibara; Sakakibara, Nobuhisa.

In: Journal of the Asahikawa National College of Technology, Vol. 32, 01.03.1995, p. 107-114.

Research output: Contribution to journalArticle

@article{6ee59b38c3b744fcbf0f21b17d364414,
title = "An integral representation for negative definite functions on abelian *-semigroups without zero",
author = "N.Sakakibara N.Sakakibara and Nobuhisa Sakakibara",
year = "1995",
month = "3",
day = "1",
language = "English",
volume = "32",
pages = "107--114",
journal = "Journal of the Asahikawa National College of Technology",

}

TY - JOUR

T1 - An integral representation for negative definite functions on abelian *-semigroups without zero

AU - N.Sakakibara, N.Sakakibara

AU - Sakakibara, Nobuhisa

PY - 1995/3/1

Y1 - 1995/3/1

M3 - Article

VL - 32

SP - 107

EP - 114

JO - Journal of the Asahikawa National College of Technology

JF - Journal of the Asahikawa National College of Technology

ER -